Preliminary Stage Schedule


Control   Stage            FCD    FCO    LCD      SS     Transit   Bogey   Tr Ti    Service
MTC-1     Cheraw            __    9:01   9:50     __        16        __      27
ATC-1     Hunter Pond      9:28   9:31   10:18   6.87       __        9       __
FTC-1     Hunter Pond      9:40    __    10:30    __        11        __      20
ATC-2     Campbell Lake 1  10:00  10:03  10:53  14.19       __        20
FTC-2     Campbell Lake 1  10:23   __    11:13    __       0.88       __      8
MTC-2 IN  Cooper Black     10:31   __    11:21    __        __        __      __    40 Minutes
MTC-2 OUT Cooper Black     11:11   __    12:01    __        28        __      42
ATC-3     Sand Trap        11:53  11:56  12:43   6.52       __        9       __
FTC-3     Sand Trap        12:02   __    12:52    __        10        __      20
ATC-4     Sextons Pond     12:22  12:25  1:12    7.33       __        11
FTC-4     Sextons Pond     12:33   __    1:23     __        29        __      45   5 min aux refuel
          REGROUP
MTC-3 IN  Cooper Black     1:18    __    2:08     __        __        __      __    45 Minutes
MTC-3 OUT Cooper Black     2:03    __    2:52     __       0.88       __      8       Reseed
ATC-5     Campbell Lake 2  2:11   2:14   3:01   14.37       __        20      __
FTC-5     Campbell Lake 2  2:31    __    3:21     __        11        __      20
ATC-6     Hunter Pond 2    2:51   2:54   3:41    6.9        __        9       __
FTC-6     Hunter Pond 2    3:00    __    3:50     __        15        __      25
MTC-4 IN  Cooper Black     3:25    __    4:15     __        __        __      __    40 Minutes
MTC-4 OUT Cooper Black     4:05    __    4:55     __        7         __      15
ATC-7     CJ's Loop        4:20   4:23   5:10    9.28       __        14      __
FTC-7     CJ's Loop        4:34    __    5:24     __       0.88       __      8
MTC-5 IN  Cooper Black     4:42    __    5:32     __        __        __      __

                                                65.46     129.64

Pre-Event Schedule

What Date
Entries Open
8/25/02
Discounted Entries Closed
10/22/03
Start Order
11/17/03
Entries Closed
11/21/03
Tech / Registration
11/21/03
Racing Starts
11/22/03

Event Schedule

Time Event Location
Friday 4 pm - 6 pm Press / Shakedown Campbell's Lake Road
Friday Noon - 8 pm Tech & Inspection Near swimming pool of Econolodge
Friday Noon - 8 pm Registration Econolodge Meeting Room near Lobby
Friday 8 pm Licensing Session Econolodge Meeting Room near Lobby
Friday 8 pm Worker Meeting Econolodge Lobby
Saturday Tech & Inspection No tech Saturday!
Saturday 8 am Parc Expose ShareCropper's Restaraunt Parking Lot
Saturday 8 am Driver's Meeting ShareCropper's Restaraunt Parking Lot
Saturday 8:31 am First Car Off ShareCropper's Restaraunt Parking Lot
Saturday early evening First car finishes Cooper Black Recreation Area
after finish Pizza party Cooper Black Recreation Area